# SDR ASOA201200627

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 19,289 hours, 18,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT LIGHT POPPED LOOSE ON FLOOR NET TO FORWARD CABIN DOOR.  R & R FLOODLIGHT, FLOOR-LEVEL EMERGENCY. "BASE" IAW AMM 33-51-19. OPS CHECKED OK.
